# SDR RAIA9912015

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 190600
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7514-STL- NOSE WHEEL STEERING DID NOT STEER TO THE LEFT.  MAINTENANCE REPLACED NOSE WHEEL STEERING CABLE ASSEMBLY.
